# SDR CALA2018121762584

- Difficulty date: December 10, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER CUTOUT AFT CORNER FITTING HAS CORROSION - {A3NB-5 3-3-6222} - GENERATED BY TECH V061603 AT HAECO LCQ PER N/R 92952 28 REMOVED AND REPLACED CORNER FITTING AT FR68 IAW A320 SRM 51-72-1 1-001, SRM 51-42-11-001. RECEIVED NEW CORNER FITTING PN D5348004 220702 PO 1040635.1 IAW A320 SRM 53-41-69-001. BY MECH V061603 A ND INSP BY LC-61
